Could I be pregnant or is it my birth control? My IUD was placed wrong and I had unprotected sex. The doctor took the IUD out and put me on an oral birth control. I am having pregnancy symptoms but the test came out negative. Could I be pregnant? Wha

Not likely. Birth control pills can cause pregnancy-like side effects--nausea, breast tenderness, mood changes, especially in the first 3 months. Typically those side effects go away fairly quickly. You should wait and see if your period comes as expected. If not, do a pregnancy test. Keep taking the pills daily without missing any for them to be most effective.
If . If you were having sex and your iud was placed wrong, then during that time your body was able to get pregant, since you were not using an alternative form of birth control. However, it is also important to note a couple of details. 1. The removal of the iud may be causing some cramping and pelvic sensitivity, and 2. The hormones used in birth control pills will initially cause your body to feel symtoms that can be similar to those felt when you are pregnant. Such symptoms include nausea, bloating, fatigue, change or halt in mentral cycle etc. As your body adjusts to the birth control hormones, it is normal to experience these symptoms for the first couple of months on your birth control regimen. Keep your doctor abreast of your symptoms.

Related Questions

Could I be pregnant or is it my birth control? My IUD was placed wrong and I had unprotected sex. The doctor took the IUD out and put me on an oral birth control. I am having pregnancy symptoms but the test came out negative. Could I be pregnant?

If . If you were having sex and your iud was placed wrong, then during that time your body was able to get pregant, since you were not using an alternative form of birth control. However, it is also important to note a couple of details. 1. The removal of the iud may be causing some cramping and pelvic sensitivity, and 2. The hormones used in birth control pills will initially cause your body to feel symtoms that can be similar to those felt when you are pregnant. Such symptoms include nausea, bloating, fatigue, change or halt in mentral cycle etc. As your body adjusts to the birth control hormones, it is normal to experience these symptoms for the first couple of months on your birth control regimen. Keep your doctor abreast of your symptoms. Read more...
Unlikely. Sometimes birth control pills cause pregnancy-like symptoms: nausea, breast tenderness, mood changes, especially in the first 1-3 months. If a pregnancy test was negative, i'd suggest you continue taking it (be sure you're not missing any pills) and see if your period comes when it's supposed to come. Read more...

Could I be pregnant? The doctor didn't put the IUD in right andi had unprotected sex. The doctor put me on an oral birth control that just I 10 days ago. I am having pregnancy symptems, but don't know if it is the birth control. I am not sure when my

Take . Take a pregancy test. The pregancy hormone can be detected in the urine in about 14 days. Since you had unprotected sex during the time that the iud was in the wrong place, you would be at risk for pregnancy. The pink discharge can be attributed to a couple things. One being some uterine trauma as a result of the misplaced iud. Second being due to the fact that you have just started a new birth control pill regimen. Many women experience spotting during the first couple months of being on birth control due to the hormonal changes. Read more...
Unlikely. Sometimes birth control pills cause pregnancy-like symptoms: nausea, breast tenderness, mood changes, especially in the first 1-3 months. If a pregnancy test was negative, i'd suggest you continue taking it (be sure you're not missing any pills) and see if your period comes when it's supposed to come. Read more...